# SDR SWAA2022041884148

- Difficulty date: March 15, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 38,976 hours, 23,532 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Location: R/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL VAPOR WEB LOWER STIFFENER ATTACH ANGLE WITH CRACK APROX.1.00' AT B.S. 663.75 RBL 26' / [01] REMOVED STIFFENER FROM RIGHT MLG WHELL WELL VAPOR WEB AS PER B-737-700 SRM 51-40-01-OG-0;[02] LOCATED AND DRILLED NEW STIFFENER AT RIGHT MLG WHELL WELL VAPOR WEB STA 663.75 RBL26 PER B737-700 SRM 51-40-02-0G-0 AND DRWG #111A1000.;[03] VERIFIED STEPS 1 AND 2.;[04] OK TO INSTALL NEW STIFFENER;[05] STARTED INSTALLATION OF THE STIFFENER AT THE RT SIDE MLG WHEEL WELL VAPOR WEB STA 663.75 RBL 26 AS PER REFERENCE B737-700 SRM 51-40-02-0G-0 AND DWG #111A1000.;[06] INSTALLED RT MLG WHEEL WELL VAPOR WEB LOWER STIFFENER ATTACH ANGLE AT BS 663.75 RBL 26' AS PER REFERENCE B737-700 SRM 51-40-02-0G-0 AND DWG #111A1000;[07] VERIFIED STEPS 5 AND 6..
